MAUDE Adverse Event Report: TERUMO EUROPE N.V TERUMO INJECTION FILTER NEEDLE; OPHTHALMIC NEEDLE

TERUMO EUROPE N.V TERUMO INJECTION FILTER NEEDLE; OPHTHALMIC NEEDLE
Model Number NF-3013RBKE05M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo received the following information: healthcare professional reported bilateral sterile endophthalmitis and vasculitis after vabysmo, pfs 6mg, (lotb7005b09, exp date: 30apr2026) intravitreal injection on (b)(6) 2025.Patient had been receiving this drug without incident for about nine months.In the weeks following (b)(6) 2025, she reported decline in vision ou with floaters.When she presented on (b)(6) 2025, she had bilateral dense endophthalmitis.Vitrectomy with vitreous biopsy was performed on one eye with injection of broad-spectrum antibiotics.Intraoperative view showed vasculitis.Decline in vision in both eyes (ou) with floaters, bilateral dense endophthalmitis.Vitrectomy with vitreous biopsy was performed on one eye with injection of broad-spectrum antibiotics.Intraoperative view showed vasculitis.

Brand Name
TERUMO INJECTION FILTER NEEDLE
Common Device Name
OPHTHALMIC NEEDLE
Manufacturer (Section D)
TERUMO EUROPE N.V
interleuvenlaan 40
leuven, vlaams brabant 3001
BE  3001
MDR Report Key25115903
Report Number2243441-2026-00021
Device Sequence Number18700049
Product Code QYM
UDI-Device Identifier05413206251223
UDI-Public05413206251223
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
Report Date (Section F) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNF-3013RBKE05M
Device Catalogue NumberNF-3013RBKE05M
Device Lot Number2407010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/09/2026
Device Age14 MO
Event Location Hospital
Date Report to Manufacturer04/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE (FOR PRODUCT VABYSMO)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/07/2026